# SDR CNMA200100027

- Difficulty date: July 22, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 71,530 hours, 17,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE LIGHTING ILLUMINATED IN MID SERVICE ON LT FWD SIDE OF ZONE B.  RESET POWER TRANSFER, OPS CHECKED SEVERAL TIMES SATISFACTORY.
